Topological Approaches to the Second Type of Covering-Based Rough Sets

Abstract:

Article Preview

Rough sets, a tool for data mining, deal with the vagueness and granularity in information systems. This paper studies covering-based rough sets from the topological view. We explore the relationship between the relative closure and the second type of covering upper approximation. The major contributions of this paper are that we use the definition of the relative closure and the relative interior to discuss the conditions under which the relative operators satisfy certain classical properties. The theorems we get generalize some of the results in Zhu’s paper.

Info:

Periodical:

Advanced Materials Research (Volumes 204-210)

Edited by:

Helen Zhang, Gang Shen and David Jin

Pages:

1781-1784

DOI:

10.4028/www.scientific.net/AMR.204-210.1781

Citation:

B. Chen "Topological Approaches to the Second Type of Covering-Based Rough Sets", Advanced Materials Research, Vols. 204-210, pp. 1781-1784, 2011

Online since:

February 2011

Authors:

Export:

Price:

$35.00

In order to see related information, you need to Login.